MAUDE Adverse Event Report: CURONIX LLC FREEDOM PERIPHERAL NERVE STIMULATOR; TRANSMITTER ASSEMBLY

CURONIX LLC FREEDOM PERIPHERAL NERVE STIMULATOR; TRANSMITTER ASSEMBLY
Model Number PDBT-915-2K
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Rash (2033); Skin Burning Sensation (4540)
Date of Event 03/10/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The patient reported redness and a rash on their skin under where the transmitter assembly is worn.Additionally, the patient reported warmth from the transmitter assembly which caused a burning sensation to the skin.However, the burning sensation did not cause tissue damage or require medical intervention.As of (b)(6) 2026, the rash has resolved completely, the patient was provided a replacement transmitter assembly, and the patient is doing well.
 
Additional Manufacturer Narrative
The waa heat related failure questionnaire was reviewed for potential causes of the reported issue.Based on this review, the patient wearing the transmitter assembly directly on the skin has been ruled out as a potential root cause.The transmitter associated with the complaint was returned for investigation.Investigation of the device was unable to replicate the alleged issue, and no non-conformances were found.Thermal imaging was used to verify the outside temperature of the device while charging, the internal temperature of the device while charging, the outside temperature of the device while operating, and the internal temperature of the device while operating.Results are as follows: outside thermal temperature while charging: 30.6°c, internal thermal temperature while charging: 29.8°c, outside thermal temperature while operating: 30.1°c, internal thermal temperature while operating: 31.8°c.The outside thermal temperature while charging was 30.6°c, which is below the product requirements specification of 41°c (106°f).Based on the thermal imaging, there is no evidence of thermal damage and the product met temperature specifications.Rates reviewed at the most recent complaint trending meeting do not indicate a significant increase in no problem found.No problem found rates remain acceptably low; thus, capa is not required.No problem found rates will continue to be tracked and trended.

Brand Name
FREEDOM PERIPHERAL NERVE STIMULATOR
Common Device Name
TRANSMITTER ASSEMBLY
Manufacturer (Section D)
CURONIX LLC
1310 park central boulevard s.
pompano beach FL 33064
Manufacturer (Section G)
CURONIX LLC
1310 park central boulevard s.
pompano beach FL 33064
Manufacturer Contact
alicia pagliaro
1310 park central boulevard s.
pompano beach, FL 33064
8009655134
MDR Report Key24794177
Report Number3010676138-2026-00056
Device Sequence Number8646626
Product Code GZF
UDI-Device Identifier00850051034550
UDI-Public(01)00850051034550
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K233162
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberPDBT-915-2K
Device Lot Number01572-DT
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/24/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2026
Initial Report FDA Received Date04/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/13/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age67 YR
Patient SexFemale